MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09273948.2024.2367661

Медицинская библиотека · Ocular immunology and inflammation · 2024

Cogan-Like Syndrome Following Nivolumab Immunotherapy for Metastatic Cutaneous Melanoma.

Philip Andrew M, Fernandez-Santos Carla C, Dolinko Andrew H, Massoudi Yasmin, Valerio Tate, Maleki Arash, Foster C Stephen

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of Cogan-Like Syndrome following treatment with nivolumab for metastatic cutaneous melanoma.

METHODS

A case report.

RESULTS

A 54-year-old female sought a second opinion from us regarding the recently diagnosed uveitis in both eyes. She had a diagnosis of metastatic cutaneous melanoma in the right arm and was undergoing treatment with nivolumab. Four weeks following the initiation of nivolumab therapy, she experienced tinnitus and bilateral sensorineural hearing loss, which was treated with oral and intratympanic steroids. While tapering the oral steroids, she developed iridocyclitis with papillitis in both eyes. This combination of vestibuloauditory symptoms and ocular inflammation was strikingly reminiscent of Cogan's syndrome. Because of the timing in relation to the nivolumab therapy and the steroid responsiveness of her presentation, this was speculated to be due to immune overactivation from the nivolumab. Given her complex condition, which involved toxicity and multiple metastases, the patient was advised to consider either topical and/or local corticosteroids or intravenous immunoglobulin. The patient chose to persist with corticosteroid therapy.

CONCLUSION

Nivolumab could potentially be linked to an immune-related condition resembling Cogan syndrome. In cases involving patients with a complex condition necessitating nivolumab treatment, the use of topical and/or local corticosteroids or intravenous immunoglobulin, might constitute the sole viable treatment options.

Для цитирования: Philip Andrew M, Fernandez-Santos Carla C, Dolinko Andrew H, Massoudi Yasmin, Valerio Tate, Maleki Arash, Foster C Stephen. Cogan-Like Syndrome Following Nivolumab Immunotherapy for Metastatic Cutaneous Melanoma.. Ocular immunology and inflammation. 2024. DOI: 10.1080/09273948.2024.2367661.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.